Commenced in January 2007
Paper Count: 30172
The Number of Rational Points on Elliptic Curves and Circles over Finite Fields
Abstract:In elliptic curve theory, number of rational points on elliptic curves and determination of these points is a fairly important problem. Let p be a prime and Fp be a finite field and k ∈ Fp. It is well known that which points the curve y2 = x3 + kx has and the number of rational points of on Fp. Consider the circle family x2 + y2 = r2. It can be interesting to determine common points of these two curve families and to find the number of these common points. In this work we study this problem.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1079856Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1675
 G.E. Andrews. Number Theory. Dover Pub., 1971.
 L.E. Dickson. Criteria for irreducibility of functions in a finite field. Bull, Amer. Math. Soc. 13(1906), 1-8.
 B. Gezer, H. ├ûzden, A. Tekcan and O. Bizim. The Number of Rational Points on Elliptic Curves y2 = x3+b2 over Finite Fields. IInternational Journal of Mathematics Sciences 1(3)(2007), 178-184.
 L.J. Mordell. On the Rational Solutions of the Indeterminate Equations of the Third and Fourth Degrees. Proc. Cambridge Philos. Soc. 21(1922), 179-192.
 R. Schoof. Counting Points on Elliptic Curves Over Finite Fields. Journal de Theorie des Nombres de Bordeaux, 7(1995), 219-254.
 J.H. Silverman. The Arithmetic of Elliptic Curves. Springer-Verlag, 1986.
 J.H. Silverman and J. Tate. Rational Points on Elliptic Curves. Undergraduate Texts in Mathematics, Springer, 1992.
 T. Skolem. Zwei Satze ├╝ber kubische Kongruenzen. Norske Vid. Selsk. Forhdl. 10(1937) 89-92.
 T. Skolem. On a certain connection between the discriminant of a polynomial and the number of its irreducible factors mod p. Norsk Math. Tidsskr. 34(1952) 81-85.
 L. Stickelberger. ├£ber eine neue Eigenschaft der Diskriminanten alge- braischer Zahlkörper. Verhand. I, Internat. Math. Kongress Z┬¿urich, 1897, pp. 182-193.
 Z.H. Sun. Cubic and quartic congruences modulo a prime. Journal of Number Theory 102(2003), 41-89.
 Z.H. Sun. Cubic residues and binary quadratic forms. Journal of Number Theory, to be printed.
 A. Tekcan. The Elliptic Curves y2 = x3 − t2x over Fp. International Journal of Mathematics Sciences 1(3)(2007), 165-171.
 J.P. Tignol. Galois Theory of Algebraic Equations. World Scientific Publishing Co., Singapore, New Jersey, 2001, pp. 38-107.
 L.C. Washington. Elliptic Curves, Number Theory and Cryptography. Chapman&Hall/CRC, Boca London, New York, Washington DC, 2003.
 A. Wiles. Modular Elliptic Curves and Fermat-s Last Theorem. Ann. of Math. 141(3)(1995), 443-551.